A 17-year-old female asked:
I got prescribed doxycycline and retin a tretinoin if my skin gets dried out do i moisturize it or leave it alone to dry? and if so what moisturizer
1 doctor answer • 1 doctor weighed in
Dermatology 48 years experience
RetinA can be drying: It is the retin a (tretinoin) which is drying. You want to be sure you are on a cream or micro-gel, but not the gel formulation. Stop it for a few days, apply 1% Hydrocortisone cream twice a day, then resume the retinoid, starting at every other day.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsAnswered >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.